# SDR DL72S980227

- Difficulty date: January 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N402DA
- Make and model: Boeing 727232
- Aircraft serial: 21146
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Angle
- Condition: Cracked
- Location: Nr 3 Le Flap Act
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND 0N A2 LETTER CK, NR 3 L/E FLAP ACTUATOR BOX CRACKED AT OUTBOARD LOWER CORNER.  REPAIRED PER MM 57-20-21 AND ERA.
